# SDR MASA200602284

- Difficulty date: September 15, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 16,978 hours, 13,255 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7476 UAL. CREW REPORTED OF SMELL OF FUEL IN COCKPIT IN FLIGHT WHEN TEMP SELECTED TO WARM.  MX RAN ENGINES AND FOUND NO SIGN OF FUEL SMELL.
